# SDR FDEA201301160102

- Difficulty date: January 16, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 67,457 hours, 13,311 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762502
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP VANE LOWER SURFACE FOUND DELAMINATED.    REMOVED AND REPLACED AS PER AMM 27-50-22-4 REVISION 75.0.  ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-22-5 REVISION 75.0.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 116.
